# SDR YENA201707190591

- Difficulty date: July 19, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 45,830 hours, 15,960 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075840
- Part serial: 8966
- Condition: Failed
- Location: Rt Elevator
- Part time: 54,782 hours, 19,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

FLT 36,  RETURN TO FIELD. CLIMBING OUT OF FL 180, FELT INCREASING VIBRATIONS FROM THE REAR OF THE PLANE. THE INFLIGHT CREW CONFIRMED MAJOR VIBRATIONS MORE APPARENT AT THE REAR, COMING FROM THE FLOOR OR BENEATH THE FLOOR. WE STOPPED CLIMB FL 220 & SLOWED TO 220 KTS.  VIBRATIONS WERE LESS BUT STILL APPARENT. NO ABNORMAL ENGINE VIBRATIONS.  TROUBLESHOT IAW TSM 05-50-00-810-801-A. FOUND THE RT ELEVATOR YELLOW SERVO CONTROL WITH EXCESSIVE PLAY,  MEASUREMENT OUT OF LIMITS AND LEAKING HYD FLUID.   R & R YELLOW THE RT ELEVATOR CONTROL SERVO IAW AMM 27-34-51-400-001-A. OPS AND LEAK CHECKED GOOD. NO DEFECT NOTED.
